# SDR R61A201802010108

- Difficulty date: January 20, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N406YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000369
- Aircraft time: 11,744 hours, 8,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17065177003
- Condition: Corroded
- Location: Frames 89-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA BETWEEN FRAMES 89 AND 90, RBL 12 RT SUPPORT IS CORRODED. REMOVED AND REPLACED THE SUPPORT IAW SRM 51-40-08, 51-23-04, 51-23-05, AND 51-23-06.
